Alert archive / Florida / Severe Thunderstorm Warnings in 1995
Severe Thunderstorm Warning 8, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Feb 13, 1995, 8:50 PM EST for Saint Lucie County, Florida. It was in force for 40 min.
The area
The counties it named.
The facts
- Issued
- Feb 13, 1995, 8:50 PM EST (01:50 UTC)
- Expired
- Feb 13, 1995, 9:30 PM EST
- In force
- 40 min
- Issued by
- NWS Melbourne, FL
- Area
- Whole counties
County Saint Lucie County, FL
The text
As transmitted, in the capitals the NWS used until 2016.
000 TTAA00 KMLB 140151 RRA SVRMLB FLC111-140230- BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 850 PM EST MON FEB 13 1995 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SEVERE THUNDERSTORM WARNING EFFECTIVE UNTIL 930 PM EST FOR PEOPLE IN THE FOLLOWING LOCATION... IN SOUTHEAST FLORIDA ...ST. LUCIE COUNTY AT 848 PM GOLF BALL SIZE HAIL WAS OCCURRING AT THE INDIAN RIVER ST LUCIE COUNTY LINE ALONG INTERSTATE 95. THE STORM WAS MOVING EAST AND WILL LIKELY CONTINUE TO PRODUCE LARGE HAIL AS IT MOVES ALONG THE COUNTY LINE. SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 58 MPH...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAV&Y RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STRONG BUILDING. HEAVY RAINS FLOOD ROADS QUICKLY SO DON'T DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. &
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 13, 7:51 PM EST, 59 minutes earlier.
Area forecast discussion, Feb 13, 7:51 PM EST, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 750 PM EST MON FEB 13 1995 SHORTWAVE IS MOVING RAPIDLY EAST AND PROVIDING DIFLUENT UPPER LEVEL FLOW PATTERN ACROSS FORECAST AREA. INITIAL AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE RAPIDLY ACROSS AREA EARLY THEN SATELLITE INDICATES THERE MAY BE ANOTHER ROUND A LITTLE LATER TONIGHT. THEREFORE...CURRENT FORECAST WITH LIKELY POPS IS LOOKING GOOD. WILL ADD MENTION OF STRONG WIND GUSTS NEAR THUNDERSTORMS FOR GROUPS 3/4 AS THESE LOCATIONS ARE IN CLOSER PROXIMITY TO BEST LOW LEVEL MOISTURE. OTHERWISE NO SIGNIFICANT CHANGES. @1...VOLUSIA @2...LAKE ORANGE OSCEOLA SEMINOLE @3...BREVARD INDIAN RIVER @4...ST LUCIE MARTIN OKEECHOBEE RL
In the hours before
Special weather statement, Feb 13, 7:12 PM EST, 1 hour 38 minutes before
FLZ047-053-054-058-059-064-501-140115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 712 PM EST MON FEB 13 1995 ...FAST MOVING THUNDERSTORMS AFFECTING SOUTHERN PORTIONS OF EAST CENTRAL FLORIDA... AT 705 PM...RADAR INDICATED AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL NEAR THE WEST COAST AROUND VENICE AND SARASOTA. IN ADDITION...WIDELY SCATTERED THUNDERSTORMS HAD FORMED FROM SOUTH OF LAKE KISSIMMEE TO LAKE PLACID AND OFFSHORE FT PIERCE. THE THUNDERSTORMS WERE MOVING RAPIDLY EAST TO NORTHEAST AT 35 MPH AND WILL AFFECT AREAS FROM MELBOURNE TO LAKE OKEECHOBEE AND JUPITER INLET THROUGH AT LEAST 830 PM. THESE THUNDERSTORMS WILL ALSO PRODUCE FREQUENT LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. MOTORISTS SHOULD BE ALERT FOR A PERIOD OF VERY HEAVY RAINFALL. ELSEWHERE...A BAND OF SHOWERS WILL MOVE ACROSS MUCH OF THE AREA FROM LAKE KISSIMMEE TO ORLANDO...DAYTONA BEACH AND CAPE CANAVERAL THROUGH 830 PM. LASCODY
Special weather statement, Feb 13, 7:13 PM EST, 1 hour 37 minutes before
FLZ047-053-054-058-059-064-501-140115- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 712 PM EST MON FEB 13 1995 ...FAST MOVING THUNDERSTORMS AFFECTING SOUTHERN PORTIONS OF EAST CENTRAL FLORIDA... AT 705 PM...RADAR INDICATED AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL NEAR THE WEST COAST AROUND VENICE AND SARASOTA. IN ADDITION...WIDELY SCATTERED THUNDERSTORMS HAD FORMED FROM SOUTH OF LAKE KISSIMMEE TO LAKE PLACID AND OFFSHORE FT PIERCE. THE THUNDERSTORMS WERE MOVING RAPIDLY EAST TO NORTHEAST AT 35 MPH AND WILL AFFECT AREAS FROM MELBOURNE TO LAKE OKEECHOBEE AND JUPITER INLET THROUGH AT LEAST 830 PM. THESE THUNDERSTORMS WILL ALSO PRODUCE FREQUENT LIGHTNING AND WIND GUSTS TO AROUND 40 MPH. MOTORISTS SHOULD BE ALERT FOR A PERIOD OF VERY HEAVY RAINFALL. ELSEWHERE...A BAND OF SHOWERS WILL MOVE ACROSS MUCH OF THE AREA FROM LAKE KISSIMMEE TO ORLANDO...DAYTONA BEACH AND CAPE CANAVERAL THROUGH 830 PM. LAS(CODY
Special weather statement, Feb 13, 8:18 PM EST, 32 minutes before
FLZ047-054-058-059-064-501-140220- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 818 PM EST MON FEB 13 1995 ...SPECIAL MARINE WARNING UNTIL 945 PM FROM CAPE CANAVERAL TO ST LUCIE INLET... AT 815 PM...THUNDERSTORMS WITH VERY HEAVY RAIN WERE NEAR THE COAST FROM CAPE CANAVERAL TO VERO BEACH. THE THUNDERSTORMS WERE MOVING RAPIDLY EAST AT 35 TO 40 MPH AND WILL MOVE OFFSHORE BREVARD AND INDIAN RIVER COUNTIES BY ABOUT 915 PM...THEN WELL OUT OVER THE COASTAL WATERS BY 10 PM. OTHER SHOWERS AND STORMS WILL MOVE OUT OF INTERIOR SECTIONS AND AFFECT ST LUCIE...MARTIN AND OKEECHOBEE COUNTIES BETWEEN 9 AND 10 PM. THE STRONGEST STORM AT 815 PM WAS NEAR THE TURNPIKE WEST OF VERO BEACH. IN ADDITION TO VERY HEAVY RAINFALL THE STRONGER STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. MOTORISTS SHOULD BE ALERT FOR SHARPLY REDUCED VISIBILITIES IN THE HEAVY DOWNPOURS OF RAIN. LASCODY
Special weather statement, Feb 13, 8:19 PM EST, 31 minutes before
FLZ047-054-058-059-064-501-140220- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 818 PM EST MON FEB 13 1995 ...SPECIAL MARINE WARNING UNTIL 945 PM FROM CAPE CANAVERAL TO ST LUCIE INLET... AT 815 PM...THUNDERSTORMS WITH VERY HEAVY RAIN WERE NEAR THE COAST FROM CAPE CANAVERAL TO VERO BEACH. THE THUNDERSTORMS WERE MOVING RAPIDLY EAST AT 35 TO 40 MPH AND WILL MOVE OFFSHORE BREVARD AND INDIAN RIVER COUNTIES BY ABOUT 915 PM...THEN WELL OUT OVER THE COASTAL WATERS BY 10 PM. OTHER SHOWERS AND STORMS WILL MOVE OUT OF INTERIOR SECTIONS AND AFFECT ST LUCIE...MARTIN AND OKEECHOBEE COUNTIES BETWEEN 9 AND 10 PM. THE STRONGEST STORM AT 815 PM WAS NEAR THE TURNPIKE WEST OF VERO BEACH. IN ADDITION TO VERY HEAVY RAINFALL THE STRONGER STORMS WILL PRODUCE FREQUENT CLOUD TO GROUND LIGHTNING. MOTORISTS SHOULD BE ALERT FOR SHARPLY REDUCED VISIBILITIES IN THE HEAVY DOWNPOURS OF RAIN. LASCODY
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 13, 8:33 PM EST | Severe Thunderstorm Warning | MLB | Indian River | 42 min |
| Feb 13, 10:33 PM EST | Severe Thunderstorm Warning | MLB | Palm Beach | 57 min |
| Feb 13, 11:47 PM EST | Severe Thunderstorm Warning | MLB | Palm Beach | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 1995Every severe thunderstorm warning in 1995
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.